Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dull cramping in lower abdomen with smelly vaginal discharge

i have Dull cramping in lower abdomen with smelly discharge from vagina (seems clear, but it s more than usual)? what is it! I just finished my period and before that recovered from an yeast infection - would it be another yeast infection! i got it because of medication last time, what happened now!
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  1086
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Dull cramping pain in lower abdomen & smelly discharge point towards infection .It could be a local vaginal infection or even a pelvic inflammation due to infection.Since you had yeast infection recently this could be either a recurrence of it or it could be a new infection.As you said last time you had infection because of medication what medicine you had.If it was a antibiotic then the antibiotic disturbs the normal vaginal flora by destroying the healthy bacilli making a female more prone to vaginal infection.The best thing you can do is to get examined by a doctor and get treated.If you are sexually active and have unprotected sex then get your partner treated to prevent recurrence of infection.
Take care.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor